# SDR O2GA2017013086101

- Difficulty date: January 24, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N861UP
- Make and model: Beech B300
- Aircraft serial: FL1059
- Aircraft time: 445 hours, 395 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Servo
- Part number: 8221168003
- Part serial: 1GC5J
- Condition: Intermittent
- Location: Elevator Trim
- Part time: 393 hours, 348 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM ANNUNCIATION TOOK A LONG TIME TO EXTINGUISH AFTER ENGINE START. ELEVATOR TRIM IN CRUISE FLIGHT WAS BINDING. UNABLE TO MOVE WITH AUTO-PILOT ON. SUDDEN NOSE DOWN PITCH. TRIM STABILIZED FEW SECONDS AFTER. NO LOSS IN ALTITUDE EXPERIENCED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE ELEVATOR PITCH TRIM SERVO. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
